# SDR DALA2020030201503

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 72,685 hours, 52,858 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPONGY AISLE FLOOR PANEL AT L2 AREA. RMVD AND RPLD FLOOR PANEL 1117D PER MD 88 AMM 53-20. (LP6206466)
